Hi, it is normal to have some odd sensations, but they should go away soon. Dysport and Botox are safe and effective. Always follow up with your injector at 2 weeks. Best, Dr. ALDO
Is the Dysport "trickle" feeling normal?
Thank you for your question. Occasionally, you may have an odd sensation for a few hours after injection. This typically resolves. If this symptom persists, be sure to bring this to the attention of your injector.
Not normal but described.
It is not just Dysport, it is also described for all botulinum toxin treatment. Generally these feelings settle down once the medication takes full effect. Please understand while the vast majority of individual who get these treatments really have no side effects, a tiny number of individuals have various idiosyncratic reactions to these treatments. When that occurs, one needs to weight if the side effects are sufficiently outweighed by the benefits of having the service. For many, the answer is yes but for some it is not worth the side effects.
Sensations after Dysport injections
Altered sensations can occur for the first couple hours after Dysport injections, which resolve with time. This may occur with any injection. As always, one should speak with their injector regarding any specific issues.